ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Число гамильтонова замыкания орграфа

Кареян, З. А. and Мосесян, К. М. (1980) Число гамильтонова замыкания орграфа. ՀՍՍՀ ԳԱ Զեկույցներ, 70 (3). pp. 129-132. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
587Kb

Item Type:Article
Additional Information:Կողմնորոշված գրաֆի համիլտոնյան փակման թիվը։ The Hamiltonian completion number of digraph.
Uncontrolled Keywords:Կարեյան Զ. Ա., Մովսեսյան Կ. Մ., Kareyan Z. A., Movsesian K. M.
Subjects:Q Science > QA Mathematics
ID Code:4242
Deposited By:NAS Reports
Deposited On:16 Nov 2012 11:33
Last Modified:13 Mar 2014 08:19

Repository Staff Only: item control page